# SDR YENA2024102801409

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 2,330 hours, 404 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#733, BOS-SFO. 'FLT ATTENDANT REPORTED STRONG DIRTY SOCK SMELL BELOW 10,000 FT ON DESCENT LASTED ABOOUT A MINUTE; PER INFO NOTICE 2017-T01SK PERFORMED ACS DECONTAMINATION LEVEL 1 PROCEDURE IAW AMM 21-00-00-615-802-A. PERFORMED GVI OF APU AREA, NO LEAKS NOTED, REPLACED HEPA RECIRCULATING FILTERS IAW AMM 21-21-41, AIRCRAFT OK FOR SVC AT THIS TIME.'
